# SDR N93A06032007A

- Difficulty date: March 6, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N405QS
- Make and model: Gulstm GIV
- Aircraft serial: 4054
- Aircraft time: 275 hours, 128 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 275 hours, 128 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE STEERING INOP ON LANDING. ADJUSTED WEIGHT ON WHEELS SWITCH, PERFORMED TAXI CHECK AND TOUCH AND GO LANDINGS. NO FURTHER DEFECTS.
